Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 760247, 4 pages
http://dx.doi.org/10.1155/2014/760247
Research Article

Periodicity of the Positive Solutions of a Fuzzy Max-Difference Equation

1College of Electrical Engineering, Guangxi University, Nanning, Guangxi 530004, China
2Guangxi Key Laboratory of Power System Optimization and Energy Technology, Nanning, Guangxi 530004, China
3College of Mathematics and Information Science, Guangxi University, Nanning, Guangxi 530004, China

Received 20 March 2014; Accepted 13 April 2014; Published 22 May 2014

Academic Editor: Tongxing Li

Copyright © 2014 Qiuli He et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We investigate the periodic nature of the positive solutions of the fuzzy max-difference equation , where , is a periodic sequence of fuzzy numbers, and are positive fuzzy numbers with . We show that every positive solution of this equation is eventually periodic with period .